# SDR REXA2019032200318

- Difficulty date: March 22, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 13,159 hours, 9,185 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690332143
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRINGER 24R BETWEEN FS629 TO FS645. AT FORWARD BAGGAGE BAY.  (TCI: 53-20-306) (CCD)
SUMMARY : OF NRC 00232: DUE CORROSION LEVEL 2 ON STRINGER 24R BETWEEN FS629 TO FS645. AT FORWARD BAGGAGE BAY WAS REPAIRED PER SRM 53-00-03-201-001-A02.
